zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fractional dynamical system and its linearization theorem. (English) Zbl 1268.34019
Summary: Nowadays, it is known that the solution to a fractional differential equation can’t generally define a dynamical system in the sense of semigroup property due to the history memory induced by the weakly singular kernel. But we can still establish the similar relationship between a fractional differential equation and the corresponding fractional flow under a reasonable condition. In this paper, we firstly present some results on fractional dynamical systems defined by the fractional differential equation with Caputo derivative. Furthermore, the linearization and stability theorems of the nonlinear fractional system are also shown. As a byproduct, we prove the Audounet-Matignon-Montseny conjecture. Several illustrative examples are given as well to support the theoretical analysis.

34A08Fractional differential equations
34D20Stability of ODE
Full Text: DOI
[1] Sheng, H., Chen, Y.Q., Qiu, T.S.: Fractional Processes and Fractional-Order Signal Processing. Springer, New York (2012) · Zbl 1245.94004
[2] Metzler, R., Klafter, J.: The random Walk’s guide to anomalous diffusion: a fractional dynamic approach. Phys. Rep. 339, 1--77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[3] West, B.J., Bologna, M., Grigolini, P.: Physics of Fractal Operators. Springer, New York (2003)
[4] Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999) · Zbl 0924.34008
[5] Baleanu, D., Trujillo, J.J.: On exact solutions of a class of fractional Euler--Lagrange equations. Nonlinear Dyn. 52, 331--335 (2008) · Zbl 1170.70328 · doi:10.1007/s11071-007-9281-7
[6] Kunita, H.: Stochastic differential equations and stochastic flows of diffeomorphisms. Lect. Notes Math. 1097, 143--303 (1984) · Zbl 0554.60066 · doi:10.1007/BFb0099433
[7] Arnold, L.: Random Dynamical Systems. Springer, New York (1998) · Zbl 0906.34001
[8] Mohammed, S.-E.A., Bell, D.R.: Degenerate stochastic differential equations, flows and hypoellipticity. Proc. Symp. Pure Math. 57, 553--564 (1995) · Zbl 0826.60044
[9] Mohammed, S.-E.A., Scheutzow, M.K.R.: The stable manifold theorem for non-linear stochastic systems with memory. I. Existence of the semiflow. J. Funct. Anal. 205, 271--305 (2003) · Zbl 1039.60060 · doi:10.1016/j.jfa.2002.04.001
[10] Li, C.P., Gong, Z.Q., Qian, D.L., Chen, Y.Q.: On the bound of the Lyapunov exponents for the fractional differential systems. Chaos 20(1), 013127 (2010) · Zbl 1311.34016
[11] Li, C.P., Zhao, Z.G.: Introduction to fractional integrability and differentiability. Eur. Phys. J. Spec. Top. 193, 5--26 (2011) · doi:10.1140/epjst/e2011-01378-2
[12] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivative Theory and Applications. Gordon & Breach, New York (1993) · Zbl 0818.26003
[13] Li, C.P., Qian, D.L., Chen, Y.Q.: On Riemann--Liouville and Caputo derivatives. Discrete Dyn. Nat. Soc. 2011, 562494 (2011) · Zbl 1213.26008
[14] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, New York (2006) · Zbl 1092.45003
[15] Hartman, P.: A lemma in the theory of structural stability of differential equations. Proc. Am. Math. Soc. 11(4), 610--620 (1960) · Zbl 0132.31904 · doi:10.1090/S0002-9939-1960-0121542-7
[16] Hartman, P.: On the local linearization of differential equations. Proc. Am. Math. Soc. 14(4), 568--573 (1963) · Zbl 0115.29801 · doi:10.1090/S0002-9939-1963-0152718-3
[17] Pugh, C.C.: On a theorem of P. Hartman. Am. J. Math. 91(2), 363--367 (1969) · Zbl 0197.20701 · doi:10.2307/2373513
[18] Hartman, P.: Ordinary Differential Equations, 2nd edn. Birkhäuser, Basel (1982) · Zbl 0476.34002
[19] Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. World Scientific, Singapore (2012) · Zbl 1248.26011
[20] Li, C.P., Zeng, F.H.: The finite difference methods for fractional differential equations. Numer. Funct. Anal. Optim. 34(1), 1230014 (2013) · Zbl 1272.46005 · doi:10.1080/01630563.2012.703278
[21] Qian, D.L., Li, C.P., Agarwal, R.P., Wong, P.J.Y.: Stability analysis of fractional differential system with Riemann-Liouville derivative. Math. Comput. Model. 52, 862--874 (2010) · Zbl 1202.34020 · doi:10.1016/j.mcm.2010.05.016
[22] Li, C.P., Zhang, F.R.: A survey on the stability of fractional differential equations. Eur. Phys. J. Spec. Top. 193, 27--47 (2011) · doi:10.1140/epjst/e2011-01379-1
[23] Delavari, H., Baleanu, D., Sadati, J.: Stability analysis of Caputo fractional-order nonlinear systems revisited. Nonlinear Dyn. 67, 2433--2439 (2012) · Zbl 1243.93081 · doi:10.1007/s11071-011-0157-5
[24] Matignon, D.: Stability results for fractional differential equations with applications to control processing. In: Computational Engineering in Systems and Application Multiconference, IMACS, IEEE-SMC, Lille, France, vol. 2, pp. 963--968. (1996). Springer, Berlin
[25] Audounet, J., Matignon, D., Montseny, G.: Semi-linear diffusive representations for non-linear fractional differential systems. In: Isidori, A., Lamnabhi-Lagarrigue, F., Respondek, W. (eds.) Nonlinear Control in the Year 2000 (CNRS-NCN) vol. 1, pp. 78--82. Springer, Berlin (2000) · Zbl 1239.93078